Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Mackey weak barrelledness

Authors: Stephen A. Saxon and L. M. Sánchez Ruiz
Journal: Proc. Amer. Math. Soc. 126 (1998), 3279-3282
MSC (1991): Primary 46A08
MathSciNet review: 1458260
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Answers to questions of Levin and Saxon (1971) and of Ferrando and López Pellicer (1991) complete a linear picture of weak barrelledness for Mackey spaces.

References [Enhancements On Off] (What's this?)

  • 1. R. Engelking, General Topology, Warszawa, PWN 1977. MR 58:18316b; MR 84k:54035
  • 2. J. C. Ferrando and M. López Pellicer, Una propiedad de M. Valdivia, espacios de tipo (L) y condiciones débiles de tonelación, Rev. Re. Ac. Ci. Ex. Fís. y Nat. 83(1991), 25-34. MR 91j:46005
  • 3. J. C. Ferrando and L. M. Sánchez Ruiz, On sequential barrelledness, Arch. Math. 57(1991), 597-605. MR 92j:46005
  • 4. M. Levin and S. Saxon, A note on the inheritance of properties of locally convex spaces by subspaces of countable codimension, Proc. Amer. Math. Soc. 29(1971), 97-102. MR 43:6692
  • 5. P. Pérez Carreras and J. Bonet, Barrelled Locally Convex Spaces, Math. Studies 131, North Holland, 1987. MR 88j:46003
  • 6. S. A. Saxon, Metrizable barrelled countable enlargements, preprint.
  • 7. S. A. Saxon and L. M. Sánchez Ruiz, Barrelled countable enlargements and the dominating cardinal, J. Math. Anal. Appl. 203(1996), 677-685. CMP 97:03
  • 8. S. A. Saxon and L. M. Sánchez Ruiz, Dual local completeness, Proc. Amer. Math. Soc. 125 (1997), 1063-1070. MR 97g:46004
  • 9. S. A. Saxon and L. M. Sánchez Ruiz, Reinventing weak barrelledness, preprint.
  • 10. S. A. Saxon and L. M. Sánchez Ruiz, Metrizable weak barrelledness and dimension, preprint.
  • 11. S. A. Saxon, L. M. Sánchez Ruiz, and I. Tweddle, Countably enlarging weak barrelledness, preprint.
  • 12. S. A. Saxon and I. Tweddle, The fit and flat components of barrelled spaces, Bull. Austral. Math. Soc. 51(1995), 521-528. MR 96c:46005
  • 13. S. A. Saxon and I. Tweddle, Mackey $\aleph _0$-barrelled spaces, Advances in Math., to appear.
  • 14. I. Tweddle and F. X. Catalán, Countable enlargements and weak barrelledness conditions, in Topological vector spaces, algebras and related areas, (A. Lau and I. Tweddle, Editors) Pitman RNMS 316, Longman, 1994, pp. 56-65. MR 96a:46011

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A08

Retrieve articles in all journals with MSC (1991): 46A08

Additional Information

Stephen A. Saxon
Affiliation: Department of Mathematics, University of Florida, P.O. Box 118105, Gainesville, Florida 32611-8105

L. M. Sánchez Ruiz
Affiliation: EUITI-Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, E-46022 Valencia, Spain

Keywords: Weak barrelledness, Mackey topology, Levin-Saxon and Ferrando-L\'{o}pez Pellicer questions
Received by editor(s): March 20, 1997
Additional Notes: Support from the Consellería de Educación y Ciencia en el marco del Plan Valenciano de Ciencia y Tecnología, also from DGICYT PB94-0535 and IVEI 033/003, is gratefully acknowledged.
Communicated by: Dale Alspach
Article copyright: © Copyright 1998 American Mathematical Society